# SDR 2008UALA02077

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 20,837 hours, 9,114 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misinstalled
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE COVER MIS-INSTALLED.  REMOVED SLIDE AND REPLACED IT WITH CORRECT SLIDE FOR THAT POSITION.
